# SDR CA150714006

- Difficulty date: July 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 46,784 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: 890107232
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) SMELL OF BURNING WIRES NEAR INTERPHONE PIECE.  NOT HOT TO THE TOUCH.  RESOLUTION L4 HANDSET REPLACED, CHECK SERVICE.
